# SDR JJBA20220602004

- Difficulty date: June 2, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 44,074 hours, 28,513 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT REAR FUSE I EXT, CRACK FOUND ON RH TOP SKIN AT FR 75 AND BTW STR 1R-3R. CRACK ON RH TOP SKIN AT FR75 AND BTW STR 1R AND 3R REPAIRED WITH DOUBLER.
